# SDR ASAA2019072230159

- Difficulty date: July 22, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 13,299 hours, 4,341 cycles
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ELECTRIC POWER INOP. GROUNDED - YES. PERFORMED OPERATIONAL TEST FOR AC GENERATION AND CONTROL SYSTEM REF AMM 24-21-00-700-803. OPS CKS GOOD NO FAULTS. VISUALLY EXAMINED (GVI) OF APU COMPARTMENT AND HARNESSES. NO FAULTS FOUND. PERFORMED APU BITE LOOKING FOR RECENT OR CURRENT MAINT MSG'S. MOST RECENT MSG IS 400+ STARTS IN HISTORY. REF FIM 49-60 TASK 801. OPS CKS GOOD. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
